# SDR SWAA094745

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 72,688 hours, 54,764 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 65448106
- Part serial: 8315
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AND AFTER LANDING GEAR RETRACTION, LT MLG UNSAFE (RED) LIGHT REMAINED ILLUMINATED.  CYCLED GEAR HANDLE AND LIGHT WENT OUT.  REMOVED AND REPLACED BOTH UPLOCK ACTUATOR AND UPLOCK SENSOR MM.
